Stochastic equicontinuity in nonlinear time series models
Andreas Hagemann ()
Econometrics Journal, 2014, vol. 17, issue 1, 188-196
Abstract:
In this paper, I provide simple and easily verifiable conditions under which a strong form of stochastic equicontinuity holds in a wide variety of modern time series models. In contrast to most results currently available in the literature, my methods avoid mixing conditions. I discuss several applications in detail.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1111/ectj.12013
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:emjrnl:v:17:y:2014:i:1:p:188-196
Ordering information: This journal article can be ordered from
http://onlinelibrary ... 1111/(ISSN)1368-423X
Access Statistics for this article
Econometrics Journal is currently edited by Jaap Abbring, Victor Chernozhukov, Michael Jansson and Dennis Kristensen
More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().